# SDR SWAA2013062817705

- Difficulty date: June 22, 2013
- Submitted: June 28, 2013
- Operation: Air carrier
- Aircraft: N221WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34259
- Aircraft time: 28,651 hours, 16,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Nut Plate
- Part number: D717020001
- Condition: Broken
- Location: Battery Charger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LT EMERGENCY LIGHT BATTERY CHARGER BROKEN MOUNTING NUT PLATE.  R&R BATTERY CHARGER IAW AMM.
